# SDR GTIA2017050901902

- Difficulty date: May 9, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N616NK
- Make and model: Airbus A320-232
- Aircraft serial: 5370
- Aircraft time: 18,242 hours, 8,222 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Valve
- Condition: Leaking
- Location: Oxygen Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN BOTTLE LEAKED THROUGH SEAP HOLE IN VALVE.  REMOVED AND REPLACED THE OXYGEN BOTTLE IAW AMM 35-11-41, LEAK CHECKED GOOD
